MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Catalog Number TFGT-27A
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Anemia (1706); Bradycardia (1751); Fatigue (1849); Low Blood Pressure/ Hypotension (1914); Heart Failure/Congestive Heart Failure (4446)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017, a 27mm trifecta gt valve was successfully implanted.During early 2023, the patient experienced problems with a murmur, fatigue, anemia, and kidney function parameters.The patient measured his blood pressure (bp) at home with omron bp device, showing the diastolic bp to be frequently at 55 and pulse as 57.The valve transitioned from mild leakage on (b)(6) 2023 to moderate leakage on (b)(6) 2024.The moderate leakage.At one point, the left ventricular ejection fraction (lvef) was <35% measured by echocardiogram.The patient was admitted to the hospital on (b)(6) 2024, and underwent transcatheter aortic valve replacement (tavr) with a non-abbott valve on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of murmur, fatigue, anemia, kidney function parameters and moderate leakage after over 5 years of implant was reported.It was reported that patient underwent transcatheter aortic valve replacement with a non-abbott valve.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device remains implanted and was not returned for analysis.Factors that may cause or contribute to valve deterioration include implant-related factors, biological factors, and patient-related factors, none of which could be confirmed in this case.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18915016
Report Number2135147-2024-01139
Device Sequence Number6760388
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public(01)05415067018243(17)201211(10)BR00010922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Catalogue NumberTFGT-27A
Device Lot NumberBR00010922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention; Life Threatening;
Patient SexUnknown